# SDR SWAA2023112113219

- Difficulty date: October 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.75 CENTER SECTION 2023-659068<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 AND RBL 24.75 CENTER SECTION I.A.W B737-700 SRM 51-40-02-0G-0; DWG# 111A6000; SHEET 304; REV.-. AND DWG# 273A9110; SHEET 6; REV.A. SEE INDIVIDUAL SING OFF BELOW.;[03] CORRECTED STEP 2 REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 AND RBL 24.75 CENTER SECTION I.A.W B737-700 SRM 51-40-02-0G-0; DWG# 111A6000; SHEET 304; REV.-. AND DWG# 273A9110; SHEET 6; REV.A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTIVE ACTION STEP 3 CERTIFIED RII
